# SDR AALA201804109017

- Difficulty date: April 6, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 50,878 hours, 20,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT LIGHT LENS OFF IN FORWARD GALLEY. FOUND LENS AND LIGHT ASSEMBLY DAMAGED. REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY. OPERATIONS CHECK GOOD PER MM 33-00-00.
